# SDR ASAA2019061029618

- Difficulty date: May 22, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 03204
- Aircraft time: 37,910 hours, 14,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311261000000
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE AT FRAME 16 APPROX. RBL 52 IS CORRODED GROUNDED - YES. EVALUATE CORROSION ON PLATE ASSY  IAW A319-111 SRM 53-11-14 AREA FOUND TO BE OUT OF LIMITS. ORIGINAL MATERIAL .55", MATERIAL REMOVED .011, MATERIAL REMAINING .044" REMOVED OLD PLATE ASSY'. FITTED AND INSTALLED NEW PLATE ASSY IAW A319-111 SRM 51-42-11, 51-44-11 AND AIRBUS DWG D53112832 SHEET. 01 REV C.
